Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Birmingham, AL

May 9, 2019Blount County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 12:25 PM CDT for Blount County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 12:25 PM CDT (17:25 UTC)
Expired
May 9, 2019, 1:08 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Blount County, AL

The radar

The Birmingham radar (KBMX), 92 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:51 PM CDTTSTM WND DMGOneonta, ALA COUPLE OF TREES DOWN IN ONEONTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS54 KBMX 091725
SVRBMX
ALC009-091830-
/O.NEW.KBMX.SV.W.0085.190509T1725Z-190509T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1225 PM CDT Thu May 9 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Blount County in central Alabama...

* Until 130 PM CDT.

* At 1224 PM CDT, severe thunderstorms were located along a line
  extending from near Good Hope to Morris, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
  Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
  Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
  Blount Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3410 8630 3399 8633 3394 8637 3393 8632
      3389 8634 3382 8643 3380 8657 3377 8658
      3377 8665 3384 8676 3384 8688 3394 8688
      3397 8677 3403 8670 3406 8671 3405 8668
      3409 8669 3412 8660 3425 8652 3426 8645
TIME...MOT...LOC 1724Z 259DEG 31KT 3413 8682 3373 8681 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
4 follow-up statements
782 
WWUS54 KBMX 091739 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1239 PM CDT Thu May 9 2019

ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1239 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR BLOUNT COUNTY...

At 1239 PM CDT, severe thunderstorms were located along a line
extending from near Holly Pond to near Pinson, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Allgood, Fairview, Nectar, Rosa,
County Line, McLarty, Strawberry, Inland Lake, Brooksville, Highland
Lake and Easley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3382 8673 3400 8674 3403 8670 3406 8671
      3405 8668 3409 8669 3412 8660 3425 8652
      3426 8645 3410 8630 3399 8633 3394 8637
      3393 8632 3389 8634 3382 8643 3380 8657
      3377 8658 3377 8665
TIME...MOT...LOC 1739Z 259DEG 31KT 3416 8666 3376 8665 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
772 
WWUS54 KBMX 091750
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1250 PM CDT Thu May 9 2019

ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1250 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EASTERN BLOUNT COUNTY...

At 1250 PM CDT, severe thunderstorms were located along a line
extending from Brooksville to Springville, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Allgood, Rosa, McLarty, Inland Lake, Strawberry, Brooksville,
Highland Lake, Easley, Holly Springs and Hendrix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3380 8655 3417 8657 3425 8652 3426 8645
      3410 8630 3399 8633 3394 8637 3393 8632
      3389 8634 3382 8643
TIME...MOT...LOC 1750Z 258DEG 38KT 3419 8650 3379 8649 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
438 
WWUS54 KBMX 091757 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1257 PM CDT Thu May 9 2019

ALC009-091830-
/O.CON.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
1257 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR EASTERN BLOUNT COUNTY...

At 1257 PM CDT, severe thunderstorms were located along a line
extending from near McLarty to near Springville, moving east at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oneonta, Altoona, Snead, Susan Moore, Walnut Grove, Rosa, McLarty,
Strawberry, Brooksville, Inland Lake, Highland Lake, Holly Springs
and Hendrix.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3381 8649 3425 8650 3426 8645 3410 8630
      3399 8633 3394 8637 3393 8632 3389 8634
      3382 8643
TIME...MOT...LOC 1757Z 259DEG 31KT 3420 8642 3380 8641 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
331 
WWUS54 KBMX 091808
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
108 PM CDT Thu May 9 2019

ALC009-091818-
/O.CAN.KBMX.SV.W.0085.000000T0000Z-190509T1830Z/
Blount AL-
108 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLOUNT COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3381 8649 3425 8650 3426 8645 3410 8630
      3399 8633 3394 8637 3393 8632 3389 8634
      3382 8643
TIME...MOT...LOC 1807Z 259DEG 31KT 3422 8631 3382 8630 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:50 AM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, May 9, 6:50 AM CDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
650 AM CDT Thu May 9 2019

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
Today and tonight.

The first wave of showers moved into west Alabama around midnight
and has been steadily eroding. Expect it to continue to decrease in
areal coverage and mostly be gone by sunrise. Considerable high
cloudiness will occur across central Alabama this morning with a
small chance of showers over west Alabama. The next upstream complex
over Louisiana and Arkansas will push through Mississippi and
into northwest Alabama by late morning. Carried likely rain
chances across the northwest counties for the late morning hours
with little or no rain east of I-65. The air mass will become
increasingly unstable west of I-65, but latest thinking is that
earlier showers and morning cloud cover will limit instability, and
severe threat looks minimal. The better instability will remain
south of I-20 this afternoon, and a few strong storms possible
across our southwest counties. Models are struggling with the
evolution of this system, and confidence too low at this time to
mention any severe threat. Beyond sunset, forecast will be highly
dependent on position of convective complex. Models have been
trending towards a rapid decrease in rain chances west of I-65
as convective complex shifts east of I-65. Only carried slight
chance of showers after midnight tonight.

58/rose

.LONG TERM...
/Issued at 408 AM CT/

Friday:

The cold front will be stalled over northwest Alabama on Friday as
it will be parallel to the southwest flow aloft and well-removed
from the associated occluding surface low over Quebec. A moist air
mass will be in place along and south of the front with PWATs around
1.75 inches and dew points in the upper 60s to around 70F. At upper
levels, a rex block is expected to develop over the western CONUS
with a ridge over the Pacific Northwest and an upper low near
southern California. Over the eastern CONUS, broad troughing will be
located over the northern tier and Canada, with a strengthening
ridge over the Gulf. The strengthening ridge will result in weak
synoptic height rises and keep the jet stream well north of
Central Alabama. But models are in good agreement with a
convectively-enhanced shortwave/MCV lifting northeastward from
Texas during the day. This combined with the moist air mass and
stalled frontal boundary should result in scattered to numerous
showers and thunderstorms developing with daytime heating. 0-6 km
bulk shear values around 25 kts and weak forcing will not be
supportive of any organized severe storms, but expect some strong
storms to be possible with gusty winds and small hail. Continued
weak impulses in the southwest flow and the moist air mass will
result in chances of showers and thunderstorms continuing over the
area Friday night, with highest chances across the north closest
to the stalled front.

Saturday and Sunday:

An upper low and associated shortwave digging southward through the
Northern Plains on the back side of the northern stream trough and
waves ejecting out of the southern stream upper low off the coast of
San Diego will result in a broad area of height falls over the
Southern Plains and Lower Mississippi Valley on Saturday. In
response to these factors, a wave of low pressure is expected to
develop along the front over the ArkLaTex and track northeastward
through the Mid-South, with an associated LLJ. This will cause the
front to begin to lift northward as a warm front, though the
boundary may be a bit messy due to convective outflows. Continued
impulses in the WSW flow aloft and a moist air mass will result in
periods of scattered to numerous showers and thunderstorms. 0-6 km
bulk shear values remain too weak for organized severe storms during
the day on Saturday.

However, this appears to change as we go into Saturday night and
Sunday. The ECMWF remains the most amplified solution for the
deepening trough over the Midwest and thus continues to have
stronger mid-level flow over the Deep South. But the other models
appear to be trending towards seasonably strong mid-level flow as
well. Confidence in timing is low given somewhat unfocused
forcing, but there are signals that an organized line of
storms/MCS may move across the area during the late Saturday night
into Sunday timeframe ahead of a cold front. Timing relative to
the diurnal cycle will dictate how much instability is available. But
given the presence of 40-50 kts of westerly 0-6 km bulk shear and
plentiful moisture, will add a low confidence severe mention to
the HWO for Sunday, and continue to monitor the timing to see if
late Saturday night needs to be included as well. The main threat
appears to be damaging winds. However, depending on the strength
of the surface low and LLJ, low-level shear/helicity could become
marginally supportive of brief tornadoes as well. Confidence in
this particular potential is too low to mention in the HWO at this
time. Will also need to monitor rainfall totals through the
weekend given high PWATs. Storm total rainfall amounts of 1-3
inches with locally higher amounts are possible. We have not been
particularly wet lately, streamflows are running around normal,
and spring vegetation will soak up much of the rainfall. But will
need to monitor for flooding if any particular areas get several
rounds of heavy rain.

Monday through Wednesday:

East Coast troughing will the predominant feature through the first
half of next week, resulting in northwesterly flow. The upper low
over the southwestern CONUS will weaken as it moves eastward. After
a week of summer-like temperatures, temperatures will be more spring-
like. Mainly dry conditions are expected with rain chances mainly
confined to the Gulf Coast and offshore.

32/Davis

&&

.AVIATION...
12Z TAF Discussion.

VFR conds will be the prevailing flight category thru 17z. There
will be some lcl cigs arnd 1000 feet agl south of I-20 until 14z,
but not enough confidence at any one location to include in
forecast. The next round of showers and tstms will move into
Marion and Lamar counties by 15z. The band of showers/tstms will
track eastward and across central Alabama between 15z and 22z.
Vsbys will be reduced to 3-5 miles in the showers with VCTS. South
and southeast sfc winds will increase ahead of the rain with
gusts up to 20 knots at times. Once the rain ends later today,
minimal shower activity expected overnight, but cigs will likely
lower to MVFR after 09z.

58/rose

&&

.FIRE WEATHER...

An approaching storm system will bring enhanced rain chances
today through the weekend. There are no fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     81  65  81  65  80 /  80  40  60  70  70
Anniston    82  66  82  65  81 /  80  60  60  70  70
Birmingham  83  67  82  67  81 /  80  40  60  70  70
Tuscaloosa  82  68  81  67  80 /  80  20  70  70  70
Calera      82  67  80  66  80 /  80  40  70  70  60
Auburn      83  67  83  68  82 /  50  60  60  40  60
Montgomery  85  68  84  68  85 /  60  60  60  40  60
Troy        85  67  85  68  85 /  40  60  60  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 9, 11:19 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1119 AM CDT Thu May 9 2019

ALZ011>015-017>050-101930-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1119 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

A line of thunderstorms will move through central Alabama today.
There is a risk of damaging, straight line winds up to 60 mph and an
isolated, brief tornado. This threat includes much of central
Alabama, mainly northwest of Interstate 85 through 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low confidence risk of severe thunderstorms on Sunday. At
this time the main threat is expected to be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on Sunday.

In the hours before

Local storm report, May 9, 11:23 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     TSTM WND DMG     1 SSW HALEYVILLE        34.23N 87.62W
05/09/2019                   WINSTON            AL   PUBLIC

            APARTMENT BUILDINGS WITH ROOFING
            MATERIAL/METAL SHEETING BLOWN OFF. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, May 9, 11:25 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     2 NE BRILLIANT          34.04N 87.75W
05/09/2019                   MARION             AL   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN IN VARIOUS SPOTS OF
            MARION COUNTY ... BRILLIANT, HAMILTON, TWIN.

&&
Special weather statement, May 9, 12:08 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1208 PM CDT Thu May 9 2019

ALZ017-091815-
Blount AL-
1208 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL 115 PM CDT...

At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullman to near Graysville. Movement was
east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
Blount Springs.

LAT...LON 3410 8630 3394 8637 3393 8633 3388 8635
      3382 8643 3380 8657 3377 8658 3384 8676
      3384 8688 3382 8695 3387 8696 3387 8693
      3389 8692 3397 8677 3411 8665 3412 8660
      3419 8655 3420 8655 3425 8652 3426 8645
TIME...MOT...LOC 1708Z 257DEG 36KT 3416 8693 3365 8701

87/GRANTHAM
Special weather statement, May 9, 12:09 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1209 PM CDT Thu May 9 2019

ALZ025-034-035-091830-
Chilton AL-Bibb AL-Shelby AL-
1209 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...SHELBY AND
CENTRAL BIBB COUNTIES UNTIL 130 PM CDT...

At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Johns to near Abernant to near
Coaling to near Low Gap. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Centreville, Jemison, Wilsonville, Indian
Springs Village, Vincent, Harpersville, Vance, Woodstock, Westover,
West Blocton and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
      3323 8715 3325 8698 3355 8652 3355 8648
      3350 8648 3350 8638 3339 8638 3335 8634
      3334 8637 3329 8636 3328 8643 3318 8650
      3312 8646 3309 8651 3295 8652 3299 8742
TIME...MOT...LOC 1708Z 262DEG 34KT 3333 8715 3326 8721 3311 8728 3295
8734

17/KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:11 AM CDTSevere Thunderstorm WarningBMXWinston52 min
May 9, 11:14 AM CDTSevere Thunderstorm WarningBMXTuscaloosa61 min
May 9, 11:23 AM CDTSevere Thunderstorm WarningBMXWalker67 min
May 9, 11:40 AM CDTSevere Thunderstorm WarningBMXJefferson80 min
May 9, 12:08 PM CDTSpecial Weather StatementBMXBlount67 min
May 9, 12:09 PM CDTSpecial Weather StatementBMXBibb, Shelby81 min
May 9, 12:47 PM CDTSpecial Weather StatementBMXEtowah, St. Clair28 min
May 9, 12:57 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
May 9, 1:24 PM CDTSpecial Weather StatementBMXCalhoun, Talladega66 min
May 9, 1:29 PM CDTSpecial Weather StatementBMXCoosa61 min
May 9, 1:35 PM CDTSevere Thunderstorm WarningBMXCherokee55 min
May 9, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
May 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga62 min
May 9, 2:09 PM CDTSevere Thunderstorm WarningBMXCleburne51 min
May 9, 2:25 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
May 9, 2:50 PM CDTSevere Thunderstorm WarningBMXLowndes40 min
May 9, 3:19 PM CDTSpecial Weather StatementBMXElmore26 min
May 9, 3:25 PM CDTSpecial Weather StatementBMXMontgomery50 min
May 9, 3:32 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lowndes, Macon, Montgomery, Pike43 min
May 9, 4:17 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Pike43 min
May 9, 4:52 PM CDTSpecial Weather StatementBMXRussell38 min
May 9, 5:03 PM CDTSpecial Weather StatementBMXLee27 min
May 9, 5:08 PM CDTSpecial Weather StatementBMXBarbour52 min
May 9, 5:35 PM CDTSpecial Weather StatementBMXRussell25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.